# SDR TWAA0018902

- Difficulty date: December 5, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- Aircraft time: 73,549 hours, 16,675 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON RT WING FOUND 2 PUNCTURES INSIDE FLAP UNDER PANEL 666NT.  FILLED HOLES WITH 934 ADHESIVE.  ACCOMPLISHED HOT BOND METAL TO METAL REPAIR PER SRM 51-70-10, PAGE 30.
